MathSciNet Relay Station
MathSciNet bibliographic data
MR1957731 (2004f:82032) 82B44 (47B80 47N55 82D60)
Jitomirskaya, S.; Schulz-Baldes, H.; Stolz, G. Delocalization in random polymer models. Comm. Math. Phys. 233 (2003), no. 1, 27–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement